RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 4, Pages 702–705 (Mi de7466)  

Short Communications

A mean-value formula for root functions of the Schrödinger operator

V. A. Il'in, E. I. Moiseev

Lomonosov Moscow State University

Full text: PDF file (378 kB)

Bibliographic databases:
UDC: 517.956
Received: 15.11.1990

Citation: V. A. Il'in, E. I. Moiseev, “A mean-value formula for root functions of the Schrödinger operator”, Differ. Uravn., 27:4 (1991), 702–705

Citation in format AMSBIB
\Bibitem{IliMoi91}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper A mean-value formula for root functions of the Schr\"odinger operator
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 4
\pages 702--705
\mathnet{http://mi.mathnet.ru/de7466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1120171}
\zmath{https://zbmath.org/?q=an:0738.35016}


Linking options:
  • http://mi.mathnet.ru/eng/de7466
  • http://mi.mathnet.ru/eng/de/v27/i4/p702

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:101
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020